# SDR 2005UALA00134

- Difficulty date: February 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 23,468 hours, 6,340 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA 20 INCHES AFT OF DOOR 3 RIGHT IS DAMAGED.  SKIN WAS HFEC INSPECTED FOR CRACKS AND A DOUBLER REPAIR WAS INSTALLED.
